# SDR N6WA2014010201

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 30,011 hours, 22,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER CAUTION WARNING ON TAXI.  INSPECTED PAX DOOR, NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD IAW AMM 52-70-00.
